American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marian Mrozek, James F. Reineck and Roman Srzednicki. The Conley index over a base. Trans. Amer. Math. Soc. 352 (2000) 4171-4194. MR 1466953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1